# SDR USAA2009031890626

- Difficulty date: February 10, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Part number: 6548689103
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - SUPPORT BRACKET CRACKED ON LEFT SIDE OF KEEL BEAM IN LEFT MAIN WHEEL WELL BS 673.5.  REPAIRED SUPPORT BRACKET ON LEFT SIDE OF KEEL BEAM IN LEFT MAIN WHEEL WELL BS 673.5 IAW B737 SRM 51-40-02 & BOEING DRAWING 65-45866.
